| Catalog Number |
MM-410280 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade ii and intracapsular rupture confirmed via mammogram and ultrasound.This record is for the right side.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted and replaced.Device is available for return.
Additional Manufacturer Narrative
Additional and/or changed data: b5 d6b h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6 device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: observed an opening through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases, wear abrsion and non-penetrating nicks are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade ii and intracapsular rupture confirmed via mammogram and ultrasound.This record is for the right side.Device has been explanted and replaced.